In this paper, we concern the existence of positive solutions for second-order nonlinear impulsive singular equations with integral boundary conditions in Banach spaces. By applying the Schauder fixed point theorem and constructing a closed set, a new result on the existence of positive solutions for a boundary value problem of second-order nonlinear impulsive singular integro-differential equations of mixed type in Banach space is obtained. An example is also given to demonstrate the application of the main result.
V .Vijayakumar, Hernán R. Henríquez, Existence of global solutions for a class of abstract second order nonlocal Cauchy problem with impulsive conditions in Banach spaces, Numerical Functional Analysis & Optimization, 3 (2018) 1-33.
Xingqiu Zhang, Positive solutions for a second-Order nonlinear impulsive singular integro-differential equation with integral conditions in Banach spaces, Journal of Mathematical Research with Applications, 5 (2012) 99-114.
ChunmeiMiao, WeigaoGe, Existence of positive solutions for singular impulsive differential equations with integral boundary conditions, Mathematical Methods in the Applied Sciences,38 (2015) 1146-1157.
Xuemei Zhang, Yafang Tian, Sharp conditions for the existence of positive solutions for a second-order singular impulsive differential equation, Applicable Analysis, (2017) 1-13.
Yansheng Liu, Multiple positive solutions of nonlinear singular boundary value problem for fourth-order equations, Applied Mathematics Letters,17 (2004) 747-757.
Ping Kang, Zhongli Wei, JuanjuanXu, Positive solutions to fourth-order singular boundary value problems with integral boundary conditions in abstract spaces, Applied Mathematics and Computation,206 (2008) 245-256.
Xingqiu Zhang, Existence of positive solution for second-order nonlinear impulsive singular differential equations of mixed type in Banach spaces, Nonlinear Analysis: Theory, Methods& Applications,70 (2009) 1620-1628.
Xuemei Zhang, MeiqiangFeng, WeigaoGe, Existence of solutions of boundary value problems with integral boundary conditions for second-order impulsive integro-differential equations in Banach spaces, Journal of Computational and Applied Mathematics,233 (2010) 1915-1926.